MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36719
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had difficulty being deployed.A radio frequency ablation procedure was being performed on a hepatic carcinoma tumor.The leveen standard was being used for this procedure.After the first ablation with the device, the physician retracted the tines in order to advance it a bit in the tumor.However, he was then not able to extend the tines again.The procedure was aborted.There were no patient complications.The patient condition was good.

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8751526
Report Number2134265-2019-07321
Device Sequence Number13962627
Product Code GEI
UDI-Device Identifier08714729300618
UDI-Public08714729300618
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2022
Device Model Number36719
Device Catalogue Number36719
Device Lot Number0023432068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date07/01/2019
Patient Sequence Number1